# SDR SWIA200718417

- Difficulty date: May 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 26,341 hours, 38,214 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE RIB IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED RIB IAW EMB 120 SRM 51-10-02 PG 2 SECT 2B AND 51-40-02.
